Had GB problems, attacks, vomiting bile, for the last 35 years. Always the same result from studies, sludge, not cysts or stones. white count elevated sick for 3 to 4 days. I would feel pain start and go NPO for a few days just water and tylenol and could stave off most major attacks. In November had major attack with no warning, lots of vomiting and retching, to the ED where i was dx with idiopathic pancreatitis, remained in hospital 4 days on fluids, lots of fluids 250cc/hr for 4 days. I did not want to remain in hospital (nurses are the worst patients) for the next three days to await survey to remove GB so i was discharged day 4. Scheduled to return on day 8 for GB removal surgicenter. Had heart attack day 6, stints placed plavix times 30 days and GB removal after plavix stopped X 8 days. Remained on very low fat low carb diet in the interim. Post GB removal RUQ pain remains daily, vomiting bile and nausea at least weekly with any fat, red meats and dairy. Just retuned from GI dr. said i need to wait a few more months for real conclusion but will do MRI and MRCP and check amylase and lipase. GI said it may be Biliary dyskinesia. Can this be controlled with diet alone??? Can this cause complications with Pancreas?
P.S. galbladder was said to be full of polyps and adhesions and adhered to bowel and liver???
What a miserable course. Have you had a gastric emptying study? A common co-traveler with biliary dyskinesia is alkaline reflux gastritis. Usually treatable with sucralfate +/- Reglan. Sphincter of Oddi dysfunction would certainly be another possibility.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.